Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stomach pain. Relief from mefanamic acid and paracetamol. Diagnosed with autoimmune pancreatitis. Taking 2.5 mg steroid. Advise?

my son has been diagnosed auto immune pancreatitis and is on steroid 2.5 mg dose every day,off late he has been complaining for pain in the stomach we consulted the doctor whom my son is getting treated with, he says the pain is due to lymph nodes my son gets relief from stomach ache in just 15 minutes of administering the the combination of mefanamic acid and paracetamol
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for writing to health care magic.

That stomach pain could also be because of gastritis caused by the steroid he is having.

Antacids as prescribed by your doctor after examination may help.

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty
Associate Professor of Pediatric
Answered: Sat, 1 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor